# SDR GTIA20120822475

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 1,982 hours, 976 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE GAUGE SHOWS RED IAW AMM 25-62-44-560-052A PACK IS SERVICEABLE.
